# SDR AALA20100106TUL08

- Difficulty date: January 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT IN SKIN FORWARD OF TAIL CONE RIGHT SIDE AT 3 O`CLOCK.  DYE CHECKED DENT, NO CRACKS FOUND.  INSTALLED DOUBLER PER AARD 53-30-00-02.
